# SDR IXXA05SMN128S

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: 1690.00 L-36
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO CMPT.  FITTING CORRODED AT STA. 1690.00, L-36  REMOVED CORROSION IAW SRM 51-1-8 PAGES 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PAGE 21. REMOVED CORRODED FITTING IAW SRM 51-1-20D PAGE 21. FABRICATED NEW FITTING IAW DWG NR 4641324 (ALCLAD 7075 T6 51). PERFORMED HEAT TREATMENT IAW SRM 51-1-11 PAGES 1,13,17. PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07. CLEANED, TREATED AND PRIMED AREA + NEW FITTING IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D PAGE 9. TORQUED IAW SRM 51-3-1.
